# SDR UIEA2022052900557

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFER WO.790016  RI-57-00-15623 REV A HFEC OPEN HOLE INSPECTION FOUND R/H I/B FORE FLAP O/B RIB ASSY AT WBL 410.25 AT I/B WEB, I/B LOWER CHORD & O/B LOWER CHORD CRACKED.  LOCAL FABRICATE I/B LOWER CHORD AND O/B LOWER CHORD AS PER BOEING DWG: 65B39038 AND PART LIST, WEB LOCAL FABRICATE AS PER RI NO. RI-57-00-15623 REV.A AND NEW I/B LWR CHORD, O/B LWR CHORD  WEB INSTALLED AS PER SRM 51-40-02. )
